RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1990, Volume 30, Number 5, Pages 716–726 (Mi zvmmf3265)  

Numerical solution of a quasilinear parabolic equation with a boundary layer

I. P. Boglaev

Moscow

Abstract: To solve a quasilinear parabolic equation with small parameter multiplying the derivatives with respect to the spatial variables, a numerical method is constructed with an estimate of the error, which is uniform with respect to the parameter. The construction of a nonlinear difference scheme is based on the method of straight lines and on the application of exact systems to one-dimensional problems. The computational mesh is chosen so that its density increases in a suitable way in the neighbourhood of the boundary. We propose that the nonlinear scheme be solved by an iterative algorithm, which converges uniformly with respect to the small parameter.

Full text: PDF file (1039 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1990, 30:3, 55–63

Bibliographic databases:

UDC: 519.633
MSC: Primary 65M20; Secondary 65M50, 65M06, 35R35, 35K55, 35B25
Received: 27.07.1987
Revised: 09.06.1989

Citation: I. P. Boglaev, “Numerical solution of a quasilinear parabolic equation with a boundary layer”, Zh. Vychisl. Mat. Mat. Fiz., 30:5 (1990), 716–726; U.S.S.R. Comput. Math. Math. Phys., 30:3 (1990), 55–63

Citation in format AMSBIB
\Bibitem{Bog90}
\by I.~P.~Boglaev
\paper Numerical solution of a~quasilinear parabolic equation with a~boundary layer
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1990
\vol 30
\issue 5
\pages 716--726
\mathnet{http://mi.mathnet.ru/zvmmf3265}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1058619}
\zmath{https://zbmath.org/?q=an:0705.65067}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1990
\vol 30
\issue 3
\pages 55--63
\crossref{https://doi.org/10.1016/0041-5553(90)90190-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3265
  • http://mi.mathnet.ru/eng/zvmmf/v30/i5/p716

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:175
    Full text:82
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020